# SDR AU960612

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Part number: 4198300
- Condition: Seized
- Location: Lg Ext-Retract S
- Stage of operation: LD
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK HOOK STIFF ON PIVOT BOLT PNO AN5-46- AIRCRAFT OPERATES FROM UNPREPARED STRIPS IN A SALT LADEN ENVIRONMENT WITH HIGH HUMIDITY
